# SDR ASAA2022031837861

- Difficulty date: March 18, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 20,401 hours, 6,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD DOOR SHIELD CORRODED AT FS 770. GROUNDED - YES. REMOVED CORROSION ON SHIELD AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 REMOVED AND REPLACED SHIELD IAW B737-900ER SRM 51-40-02-0G-0W=.5 O=.050 R=.044 L=1.0 D=.006.
